2019
Том 71
№ 6

All Issues

Pham Viet Duc

Articles: 2
Article (English)

Algebraic dependences of meromorphic mappings in several complex variables

Pham Duc Thoan, Pham Viet Duc

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 7. - pp. 923–936

We give some theorems on algebraic dependence of meromorphic mappings in several complex variables into complex projective spaces.

Brief Communications (English)

On the degree of holomorphic mappings from an annulus into an annulus

Nguyen Doan Tuan, Pham Viet Duc

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 8. - pp. 1135–1138

We establish an estimate for the degree of a holomorphic mapping f : K 1 → K 2 (here, K 1 and K 2 are doubly-connected domains) in terms of the modulus of a family of curves in K 2. This estimate generalizes a result obtained by Kobayashi.